MathSciNet Relay Station
MathSciNet bibliographic data
MR2346482 (2008k:34338) 34M10 (30D50 30D55)
Heittokangas, Janne; Korhonen, Risto; Rättyä, Jouni Linear differential equations with coefficients in weighted Bergman and Hardy spaces. Trans. Amer. Math. Soc. 360 (2008), no. 2, 1035–1055 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement